MAUDE Adverse Event Report: ZimVie US Corp LLC IMP,TSV,4.1MM,SBM,10; Dental Implant

ZimVie US Corp LLC IMP,TSV,4.1MM,SBM,10; Dental Implant
Catalog Number TSV4B10
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implant did not detach from the implant mount.The implant was removed.Tooth site 46.Procedure completed using another implant of the same size.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).

Brand Name
IMP,TSV,4.1MM,SBM,10
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50912783
Report Number0001038806-2026-04898
Device Sequence Number5998992
Product Code DZE
UDI-Device Identifier00889024019225
UDI-Public(01)00889024019225(17)310706(10)4120014804
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K072589
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberTSV4B10
Device Lot Number4120014804
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/07/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age88 YR
Patient SexMale
Patient Weight198 LB